MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEEDLE,25GX1.5",REG,BEVEL

MEDLINE INDUSTRIES LP; NEEDLE,25GX1.5",REG,BEVEL
Catalog Number SYR100257
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, when we go to inject a patient's body part there is a large amount of resistance and cannot push the steroid or lidocaine through the needle.
 
Additional Manufacturer Narrative
According to the facility, when we go to inject a patient's body part there is a large amount of resistance and cannot push the steroid or lidocaine through the needle.You could not push the last 1cc of medications into the patient.The facility stated it would lead to pulling the needle out and having to reinject the patient.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Expiration dates (unable to enter more than 1 expiration date in section d- each lot has it's own expiration date): lot 221203: 2027-11-03.Lot 231115: 2028-10-15.Lot 231227: 2028-11-27.

Common Device Name
NEEDLE,25GX1.5",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20924838
Report Number1417592-2024-01033
Device Sequence Number17410313
Product Code FMI
UDI-Device Identifier40080196305576
UDI-Public40080196305576
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR100257
Device Lot Number221203, 231115, 231227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown